MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SM TI P.C. PORT W/INT.; IMPLANTABLE PORT

BARD ACCESS SYSTEMS SM TI P.C. PORT W/INT.; IMPLANTABLE PORT
Model Number 0602190
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided, a manufacturing review was not performed.The sample was not returned to the manufacturer for evaluation.The investigation was inconclusive for the reported leak.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0602190 port allegedly leaked.This information was received from one source.This malfunction involved a patient with no known impact to the patient.The patient was (b)(6) male and weighed (b)(6).

Brand Name
SM TI P.C. PORT W/INT.
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10283652
Report Number3006260740-2020-02464
Device Sequence Number2679062
Product Code LJT
UDI-Device Identifier00801741025549
UDI-Public(01)00801741025549
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0602190
Device Catalogue Number0602190
Device Lot NumberREDX2583
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/16/2020
Patient Sequence Number1